# SDR CA090506003

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Failed
- Location: Clutch
- Part time: 2,060 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH ACTUATOR FAILED. TROUBLESHOOTING REVEALED A FAULTY MICROSWITCH. SERVICABLE ACTUATOR INSTALLED.
